Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a female patient who in "the week of 22-JAN-2007" was vaccinated IM with a 0.5 ml dose of HPV vaccine (yeast). After vaccination, the patient fainted. Unspecified medical attention was sought. Subsequently, the patient recovered. No product quality complaint was involved. Additional information has been requested. 07/06/07 This is in follow-up to report(s) previously submitted 02/14/2007. Information has been received from a physician and a nurse concerning a 15 year old female patient who on 07-MAR-2007, at 2:10, (previously reported as approximately 22-JAN-2007) was vaccinated IM, left deltoid, with a 0.5 ml dose of GARDASIL (lot # 657006/0188U). The patient reportedly had one prior dose of GARDASIL (date unknown). On 11-MAR-2007, late at night/early AM, the patient got up and on the way back to bed, she felt numbness and tingling in her legs then "blacked out for a few minutes". The patient said a friend woke her up. She felt tired all day. Later that afternoon, the patient went to her room, she didn''t feel right. She complained of tingling and numbness in her legs and arms, which lasted 5-10 minutes. Subsequently, the patient recoverd from her symptoms. No product quality complaint was involved. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166